Review: could Multiple sclerosis cause Rectal spasm?
Summary: Rectal spasm could be caused by Multiple sclerosis, especially for people who are female, 60+ old, also have Dyskinesia, and take Tysabri.
We study 203,278 people who have Multiple sclerosis from FDA and social media. Among them, 5 have Rectal spasm. Find out below who they are, other conditions they have and drugs they take.
For patients like me, how are my drugs? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. We use data reported since 1977 till to date. All studies are personalized to gender and age. Start now >>>
On Apr, 9, 2014: 203,277 people who have multiple sclerosis are studied. Among them, 5 (0.00%) have Rectal Spasm. They amount to 2.22% of all the 225 people who have Rectal Spasm on eHealthMe.
Gender of people who have multiple sclerosis and experienced Rectal spasm * :
|Rectal spasm||60.00%||40.00% |
Age of people who have multiple sclerosis and experienced Rectal spasm * :
|Rectal spasm||0.00%||0.00%||0.00%||0.00%||0.00%||50.00%||25.00%||50.00% |
Severity of the symptom * :
Top co-existing conditions for these people * :
- Dyskinesia (1 people, 20.00%)
- Muscle spasms (1 people, 20.00%)
- Sleep disorder (1 people, 20.00%)
Most common drugs used by these people * :
- Tysabri (4 people, 80.00%)
- Tegretol (1 people, 20.00%)
- Rebif (1 people, 20.00%)
- Clonazepam (1 people, 20.00%)
- Ambien (1 people, 20.00%)
- Baclofen (1 people, 20.00%)
- Zanaflex (1 people, 20.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
If the study doesn't answer your question, you can:
Related topic: Multiple sclerosis, Rectal spasm
You can also:
Common treatments for Multiple Sclerosis and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (3 weeks ago):
Relation to multiple sclerosis (ddehydration) What causes it and how to help and/or prevent it from happening again.
From this study (3 weeks ago):
Attempting to find out what is causing my rash. Was off all supplements for a week with no change. Off of Tamoxifen for one week no change. Where had radiation 1 1/2 year ago area was red. & hot this morning. Calmed down later in day. Rash from neck to knees including arms.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.